# SDR SWIA2019071646058

- Difficulty date: June 11, 2019
- Submitted: July 16, 2019
- Operation: Air carrier
- Aircraft: N912EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7728
- Aircraft time: 35,933 hours, 32,367 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SILL HAS MULTIPLE AREAS OF CORROSION. (C-CHECK) RO: 07/13/2019 REMOVED AND REPLACED SERVICE DOOR SILL IAW SRM.
